Dirik, Fadime2014-08-132014-08-132007Dirik, F. "Statistical convergence and rate of convergence of a sequence of positive linear operators". Mathematical Communications. 12(2007), 147-153.1331-0623 (Print)1848-8013 (Online)http://hrcak.srce.hr/index.php?show=clanak&id_clanak_jezik=27939https://hdl.handle.net/11486/313In the present paper, a modification of positive linear operators which was proposed by O. Agratini is introduced. This modification which preserves function e2 (x) = x2 provides a better estimation than operators given by Agratini. Also, using the concept of statistical convergence, we give the Korovkin type approximation theorem for this modification.enOperators given by AgratiniStatistical convergenceThe Korovkin-type approximation theoremModulus of contiunityStatistical convergence and rate of convergence of a sequence of positive linear operatorsArticle